# SDR SWAA2025071488586

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND GROUND ILLUMINATION LIGHT IS INOP.   FOUND D11082 LEFT GROUND EMERGENCY LIGHT DISCONNECTED.  CONNECTED D11082 IAW WDM 33-51-13 AND PERFORMED EMERGENCY LIGHT TEST OF LEFT GROUND LIGHT PER AMM 33-51-04-960-802; NO DEFECTS NOTED.
